# SDR 2005FA0000040

- Difficulty date: December 18, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- Aircraft time: 25,210 hours, 35,121 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361600F
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING LIGHT FLICKERED ON AND OFF DURING CLIMB.  CREW RETURNED TO STATION.  FAILED FIRE DETECTOR PROBE (CENTER CERAMIC INSULATOR LOOSE).  REPLACED FIRE DETECTOR LOCATED BELOW THE OIL COOLER MOUNTED ON THE FIREWALL. (NM05200400110)  (K)
